Reachable Set Estimation for T-S Fuzzy Markov Jump Systems With Time-Varying Delays via Membership Function Dependent Performance

B. Visakamoorthi, P. Muthukumar 0001, Hieu Minh Trinh. Reachable Set Estimation for T-S Fuzzy Markov Jump Systems With Time-Varying Delays via Membership Function Dependent Performance. IEEE T. Fuzzy Systems, 30(11):4980-4990, 2022. [doi]

@article{VisakamoorthiMT22,
  title = {Reachable Set Estimation for T-S Fuzzy Markov Jump Systems With Time-Varying Delays via Membership Function Dependent Performance},
  author = {B. Visakamoorthi and P. Muthukumar 0001 and Hieu Minh Trinh},
  year = {2022},
  doi = {10.1109/TFUZZ.2022.3164799},
  url = {https://doi.org/10.1109/TFUZZ.2022.3164799},
  researchr = {https://researchr.org/publication/VisakamoorthiMT22},
  cites = {0},
  citedby = {0},
  journal = {IEEE T. Fuzzy Systems},
  volume = {30},
  number = {11},
  pages = {4980-4990},
}